# SDR UPS04242710

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3440 · Independent Position Determining System
- Part: Brake Assy
- Part number: 65249203
- Part serial: R00521
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK TO PHX DUE TO WHEEL WELL FIRE INDICATION.  INSPECTED WHEEL WELL FIRE LOOPS AND WIRING, PERFORMED RESISTANCE CHECK OF FIRE LOOPS, ALL OK.  FOUND NR 2 BRAKE GRABBING.  REMOVED AND REPLACED BRAKE ASSY.  REPLACED FIRE AND OVERHEAT CONTROL BOX PRECAUTIONARY.
